# SDR RAIA0010027

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400413
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION AT STRINGERS 18R AND 17R BETWEEN FUSELAGE FRAMES 28C AND 28D.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGERS 18R AND 17R BETWEEN FUSELAGE FRAMES 28C AND 28D IAW ATR 72 SRM.
